# SDR CALA2025041403746

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,165 hours, 15,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RED EMERGENCY FLOOR PROX LIGHT AT SEAT 15C INOP DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} REMOVED AND REPLACED EMER LIGHT OPS CHECK GOOD 33-51-11-960-802 REF AMM 33-51-11-960-802
